MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK TRACK LIGHT MONITOR; LIGHT, OPERATING, DENTAL

MIDMARK CORPORATION MIDMARK TRACK LIGHT MONITOR; LIGHT, OPERATING, DENTAL
Model Number 029-4739-02
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a consolidation of reports summarized as part of the fda voluntary malfunction summary reporting program.1 event was reported in quarter 3 of 2020.The 1 event did not have patient or user involvement, and did not result in injury.At the time of this report, a physical investigation could not be completed due to the device being unavailable for evaluation.However, after reviewing pictures provided by the user facility it appears that a weld on the downtube causing the monitor to fall.A replacement downtube was sent to the user facility.
 
Event or Problem Description
This report summarizes 1 malfunction event.The 1 event stated the weld broke on monitor mount down tube and monitor was found hanging on by its wires.The 1 event reported no patient, or user injury, it broke between patients.

Brand Name
MIDMARK TRACK LIGHT MONITOR
Common Device Name
LIGHT, OPERATING, DENTAL
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
MDR Report Key10626834
Report Number1523530-2020-00002
Device Sequence Number2631387
Product Code EAZ
UDI-Device Identifier00841709106880
UDI-Public00841709106880
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number029-4739-02
Device Catalogue Number153963/153964
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1